Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cancellation counterexamples in Krull dimension $ 1$


Authors: Robert M. Guralnick, Lawrence S. Levy and Robert B. Warfield
Journal: Proc. Amer. Math. Soc. 109 (1990), 323-326
MSC: Primary 13C05; Secondary 16A64
MathSciNet review: 1009990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that direct-sum cancellation can fail for modules in a single genus, over commutative noetherian rings of dimension 1. The example provides an application of noncommutative methods (including "wild representation type") to commutative ring theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05, 16A64

Retrieve articles in all journals with MSC: 13C05, 16A64


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1009990-3
PII: S 0002-9939(1990)1009990-3
Article copyright: © Copyright 1990 American Mathematical Society